%0 Journal Article
	%A Benshi Zhu
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 60, 2011
	%T Positive Solutions for Discrete Third-order Three-point Boundary Value Problem
	%U https://publications.waset.org/pdf/7742
	%V 60
	%X In this paper, the existence of multiple positive
solutions for a class of third-order three-point discrete boundary value
problem is studied by applying algebraic topology method.
	%P 2093 - 2096